Taking 20mg of Xarelto for about 6 months. Lots headaches and sometimes dizzy. Would lowering dose help? Can dose be lowered safety? Can a person get off this drug safely?
Only your doctor can answer your question about lowering the dosage. As to getting off the drug, yes you can safely get off it once your doctor says it’s ok. I was only on it for 90 days and stopped one day to the other .
You should never change your medication regimen without talking to your doctor.
Ditto to the above comments. You should report these side effects to your doctor.
"Take Xarelto exactly as prescribed by your doctor. Follow all directions on your prescription label and read all medication guides or instruction sheets. Your doctor may occasionally change your dose. Use the medicine exactly as directed.
Do not change your dose or stop taking this medication without first talking to your doctor. Stopping suddenly can increase your risk of blood clot or stroke."
- Xarelto Information for Consumers
- Xarelto Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xarelto (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.